RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 5, Pages 763–772 (Mi mz7797)  

This article is cited in 6 scientific papers (total in 6 papers)

Differential operator with irregular splitting boundary conditions

A. P. Khromov

Saratov State University

Abstract: A finalized solution is obtained for the problem of expanding a differential operator, with arbitrary continuous coefficients and irregular splitting boundary conditions, into uniformly convergent series in eigenfunctions and associated functions.

Full text: PDF file (566 kB)

English version:
Mathematical Notes, 1976, 19:5, 451–456

Bibliographic databases:

UDC: 513.8
Received: 20.05.1975

Citation: A. P. Khromov, “Differential operator with irregular splitting boundary conditions”, Mat. Zametki, 19:5 (1976), 763–772; Math. Notes, 19:5 (1976), 451–456

Citation in format AMSBIB
\Bibitem{Khr76}
\by A.~P.~Khromov
\paper Differential operator with irregular splitting boundary conditions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 5
\pages 763--772
\mathnet{http://mi.mathnet.ru/mz7797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=427730}
\zmath{https://zbmath.org/?q=an:0369.34010|0363.34019}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 5
\pages 451--456
\crossref{https://doi.org/10.1007/BF01142570}


Linking options:
  • http://mi.mathnet.ru/eng/mz7797
  • http://mi.mathnet.ru/eng/mz/v19/i5/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Gurevich, A. P. Khromov, “First and second order differentiation operators with weight functions of variable sign”, Math. Notes, 56:1 (1994), 653–661  mathnet  crossref  mathscinet  zmath  isi
    2. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
    3. A. P. Khromov, “Integral operators with kernels that are discontinuous on broken lines”, Sb. Math., 197:11 (2006), 1669–1696  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Khromov, AP, “Integral operators with discontinuous kernels”, Doklady Mathematics, 73:1 (2006), 54  crossref  isi
    5. Freiling G., “Irregular Boundary Value Problems Revisited”, Results Math., 62:3-4 (2012), 265–294  crossref  isi
    6. Baranets'kyi Ya.O., Kalenyuk P.I., Kolyasa L.I., “Spectral Properties of Nonself-Adjoint Nonlocal Boundary-Value Problems For the Operator of Differentiation of Even Order”, Ukr. Math. J., 70:6 (2018), 851–865  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020